| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that an anterior capsular bag tear occurred during implantation of a light adjustable lens+ (lal+, sn: (b)(6), +5.0d).The lens was placed in the capsular bag.